Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 89, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 16, 2009, 8:21 AM CDT for Douglas County, Ozark County, Taney County, Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2009, 8:21 AM CDT (13:21 UTC)
- Expired
- Jun 16, 2009, 1:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2167 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 566 m²/s²
- 0-3 km storm-relative helicity
- 710 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 34.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 161321
FFWSGF
MOC067-153-213-161800-
/O.NEW.KSGF.FF.W.0089.090616T1321Z-090616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
821 AM CDT TUE JUN 16 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 100 PM CDT.
* AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE OCCURRING WITH
THESE THUNDERSTORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3681 9332 3681 9292 3707 9290 3705 9209
3649 9213 3649 9333
$$
BARJENBRUCH2 follow-up statements
000
WGUS73 KSGF 161535
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 AM CDT TUE JUN 16 2009
MOC067-153-213-161800-
/O.CON.KSGF.FF.W.0089.000000T0000Z-090616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-TANEY MO-OZARK MO-
1035 AM CDT TUE JUN 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
DOUGLAS...OZARK AND TANEY COUNTIES...
AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS HAD PRODUCED VERY HEAVY RAINFALL OF ONE TO THREE
INCHES ACROSS THE WARNED AREA THIS MORNING. ADDITIONAL RAINFALL OF
UP TO AN INCH WILL BE POSSIBLE THROUGH THE MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3681 9332 3681 9292 3707 9290 3705 9209
3649 9213 3649 9333
$$
BARJENBRUCH000
WGUS73 KSGF 161758
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT TUE JUN 16 2009
MOC067-153-213-161808-
/O.EXP.KSGF.FF.W.0089.000000T0000Z-090616T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-TANEY MO-OZARK MO-
1258 PM CDT TUE JUN 16 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR DOUGLAS...OZARK AND TANEY
COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3681 9332 3681 9292 3707 9290 3705 9209
3649 9213 3649 9333
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:48 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 16, 6:48 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 AM CDT TUE JUN 16 2009
...UPDATE TO AVIATION...
.DISCUSSION...
MAIN FORECAST HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE WILL
DEAL WITH ON GOING CONVECTION ACROSS THE AREA THIS MORNING AND HOW
LONG IT WILL LINGER INTO THE DAY...THEN ATTENTION TURNS TO WARM
AND MUGGY CONDITIONS WEDNESDAY AND THURSDAY.
CURRENTLY...A STRONG LINE OF THUNDERSTORMS THAT WERE SEVERE EARLY
IN THE EVENING IS ACROSS THE EASTERN CWA PUSHING ON TO THE EAST.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS OCCURRING ACROSS CENTRAL KANSAS
INTO WESTERN MISSOURI ALONG THE 925 TO 850MB THETA E GRADIENT.
LATEST LAPS DATA IS SHOWING A DECENT AMOUNT OF MLCIN IS IN PLACE
ACROSS THE AREA...SO THESE STORMS HAVE LIKELY BECOME ELEVATED IN
NATURE. WITH MODEST MU-CAPE OVER THE AREA...ELEVATED MARGINALLY
SEVERE HAILERS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE
OVERNIGHT HOURS INTO TUESDAY MORNING. THIS ACTIVITY SHOULD
GENERALLY REMAIN NORTH OF HIGHWAY 60 OVERNIGHT. HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS AS WELL...AND WITH THESE STORMS
TRACKING ACROSS AREAS THAT RECEIVED HEAVY RAINFALL LAST
NIGHT...FLOODING WILL BE LIKELY THIS MORNING ACROSS LOW WATER
CROSSING AND FLOOD PRONE AREA IN CENTRAL MISSOURI.
THERE WILL LIKELY BE OUTFLOW BOUNDARIES REMAINING ACROSS THE AREA
TOMORROW...AND IF THE SUN CAN BREAK OUT TOMORROW AFTERNOON MODEST
INSTABILITY SHOULD DEVELOP. AN UPPER LEVEL RIDGE WILL BEGAN TO NUDGE
INTO THE AREA AND WARMING TEMPERATURES ALOFT WILL BUILD INTO THE
AREA...LIKELY RESULTING IN A STRONG CAP ACROSS THE AREA. FEEL THIS
CAP WILL SUPPRESS CONVECTION CHANCES TOMORROW AFTERNOON AND
EVENING BUT HAVE KEEP SLIGHT POPS GOING ENTIRE AREA THIS AFTERNOON
AND FOR THE NORTHERN CWA THIS EVENING...IN CASE THE CAP IS SLOWER TO
BUILD IN. IF THE CAP DOES NOT MOVE OVER THE AREA...THERE COULD BE
A SEVERE THREAT THIS AFTERNOON...BUT FEELING NOW IS THIS WILL BE
NORTH OF THE AREA. TONIGHT AN MCS WILL LIKELY DEVELOP AGAIN...BUT
IT SHOULD REMAIN NORTH OF THE AREA ALONG THE THETA-E GRADIENT.
UPPER LEVEL RIDGE WILL BUILD OVER THE AREA FOR WEDNESDAY AND
THURSDAY...AND A WARM AIRMASS WILL ACCOMPANY IT. THIS WILL RESULT
IN TEMPERATURES IN THE 90S AREA WIDE. THE GREEN AND MOIST GROUNDS
WILL LIKELY KEEP TEMPERATURES FROM WARMING OUT OF THE MIDDLE 90S.
IT USUALLY TAKES BROWN GROUNDS TO GET TEMPERATURES IN THE UPPER
90S AND 100S...THIS IS A VERY WARM AIRMASS BUT WITH THE MOIST
GROUNDS HAVE UNDER CUT MOS GUIDANCE FOR HIGHS A DEGREE OR TWO EACH
DAY. THIS MOISTURE AND TEMPERATURES IN THE LOW TO MID 90S WILL
RESULT IN MUGGY CONDITIONS ACROSS THE AREA...AS HEAT INDEX VALUES
WILL LIKELY WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. A STRONG
CAP SHOULD BE IN PLACE WEDNESDAY AND THURSDAY WHICH SHOULD
SUPPRESS ANY THUNDERSTORMS EACH AFTERNOON.
AN UPPER LEVEL SHORTWAVE TROUGH WILL PUSH ACROSS THE NORTHERN
PLAINS THURSDAY NIGHT INTO FRIDAY. THIS WILL FLATTEN THE RIDGE
SOME OVER THE AREA...AND WILL PUSH A COLD FRONT THROUGH THE AREA
FRIDAY INTO SATURDAY MORNING. THE UPPER LEVEL TROUGH WILL WEAKEN
THE CAP AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT.
WILL NEED TO GET A BETTER HANDLE ON THE EXACT TRACK...TIMING AND
SMALL SCALE FEATURES ASSOCIATED WITH THIS SYSTEM TO DETERMINE THE
SEVERE POTENTIAL...BUT IT APPEARS STRONG TO SEVERE STORMS WILL BE
POSSIBLE. AN UPPER LEVEL RIDGES BUILDS BACK OVER THE AREA FOR THE
REMAINDER OF THE WEEKEND WITH WARM CONDITIONS RETURNING.
WISE
&&
.AVIATION...
FOR THE 12Z KSGF KJLN TAFS...A LINE OF ON GOING THUNDERSTORMS WILL
AFFECT THE TAF SITES AT THE START OF THE TAF PERIOD. MVFR CEILINGS
AND VISIBILITIES CAN BE EXPECTED WITH THESE STORMS. WEST NORTHWEST
WIND GUST OVER 35KT WILL BE POSSIBLE WITH THESE STORMS. THE
LEADING EDGE OF THUNDERSTORMS SHOULD PUSH THROUGH THE TAF SITES
QUICKLY BUT AN AREA OF SHOWERS WITH ISOLATED THUNDER WILL BE
POSSIBLE INTO THE MID MORNING HOURS. VFR CONDITIONS ARE THEN
EXPECTED FOR THE REMINDER OF THE TAF PERIOD.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 16, 7:51 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 751 AM CDT TUE JUN 16 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171300- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 751 AM CDT TUE JUN 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH VERY HEAVY RAINFALL AND FLASH FLOOD HAIL TO THE SIZE OF PENNIES. AREAS AFFECTED AND TIMING: GENERALLY ALONG AND EAST OF A ROLLA...TO HOUSTON...TO AVA MISSOURI LINE THROUGH THE MID MORNING HOURS. DISCUSSION: A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH TO THE EAST ACROSS CENTRAL AND SOUTHERN MISSOURI THROUGH THE MID MORNING HOURS. THIS LINE IS WEAKENING...HOW A MARGINAL SEVERE THREAT WILL REMAIN WITH THIS LINE AS IT PUSHES EAST THIS MORNING. IN ADDITIONAL TO THE SEVERE THREAT VERY HEAVY RAINFALL WILL ALSO OCCUR...WHICH WILL LEAD TO AREAS OF FLASH FLOODING. RESIDUAL FLOODING FROM LAST NIGHT AND THIS MORNINGS RAINFALL WILL ALSO LIKELY OCCUR THROUGH MUCH OF THE DAY ACROSS MUCH OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOIST LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL MISSOURI THROUGH MID MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 16, 7:47 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0747 AM FLASH FLOOD HERMITAGE 37.94N 93.32W
06/16/2009 HICKORY MO OTHER FEDERAL
SEVERAL REPORTS OF ROADS UNDER WATER AND IMPASSABLE IN
THE COUNTY.
&&
HATCHLocal storm report, Jun 16, 7:51 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0751 AM FLASH FLOOD 3 S BUFFALO 37.60N 93.09W
06/16/2009 DALLAS MO DEPT OF HIGHWAYS
STATE ROUTE HH SOUTH OF TOWN CLOSED DUE TO FLOODING.
&&
HATCHLocal storm report, Jun 16, 8:02 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0801 AM FLASH FLOOD JOPLIN 37.08N 94.51W
06/16/2009 JASPER MO LAW ENFORCEMENT
SEVERAL ROADS IN AND AROUND TOWN FLOODED AND
IMPASSABLE.
&&
HATCHLocal storm report, Jun 16, 8:17 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND GST WALNUT 37.60N 95.08W
06/16/2009 E60 MPH CRAWFORD KS PUBLIC
&&
HATCHLocal storm report, Jun 16, 8:18 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0818 AM HEAVY RAIN WALNUT 37.60N 95.08W
06/16/2009 E2.40 INCH CRAWFORD KS PUBLIC
&&
HATCHLocal storm report, Jun 16, 8:20 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 AM CDT TUE JUN 16 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN SPRINGFIELD 37.20N 93.29W
06/16/2009 E1.40 INCH GREENE MO BROADCAST MEDIA
AT THE KY3 STUDIO.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 57 min |
| Jun 15, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 20 min |
| Jun 15, 7:39 PM CDT | Flash Flood Warning | SGF | Ozark | 6 hr |
| Jun 15, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 61 min |
| Jun 15, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 33 min |
| Jun 15, 8:31 PM CDT | Flash Flood Warning | SGF | Howell | 5 hr |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 72 min |
| Jun 15, 10:40 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Polk, St. Clair and 1 more | 12 hr |
| Jun 15, 10:54 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 79 min |
| Jun 15, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 85 min |
| Jun 15, 11:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 12 hr |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 53 min |
| Jun 15, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 65 min |
| Jun 15, 11:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Hickory | 70 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 79 min |
| Jun 16, 12:34 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 72 min |
| Jun 16, 12:48 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Pulaski | 13 hr |
| Jun 16, 1:25 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 40 min |
| Jun 16, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 53 min |
| Jun 16, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 50 min |
| Jun 16, 5:04 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 16, 5:17 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 48 min |
| Jun 16, 5:29 AM CDT | Tornado Warning | SGF | Cedar, St. Clair | 33 min |
| Jun 16, 5:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 47 min |
| Jun 16, 5:53 AM CDT | Tornado Warning | SGF | Polk | 35 min |
| Jun 16, 5:54 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 40 min |
| Jun 16, 6:00 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 45 min |
| Jun 16, 6:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 23 min |
| Jun 16, 6:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 16, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 25 min |
| Jun 16, 6:43 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 5 hr |
| Jun 16, 6:47 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 16, 6:59 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| Jun 16, 7:08 AM CDT | Flash Flood Warning | SGF | Greene, Lawrence, Newton, Webster | 6 hr |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 16, 7:20 AM CDT | River Flood Warning | SGF | Cedar | 43 hr |
| Jun 16, 7:47 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Jun 16, 7:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone | 5 hr |
| Jun 16, 8:00 AM CDT | Flash Flood Warning | SGF | Camden, Dent, Phelps, Pulaski | 6 hr |
| Jun 16, 9:29 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Jun 16, 9:51 AM CDT | Flash Flood Warning | SGF | Dent, Oregon, Shannon | 6 hr |
| Jun 16, 10:41 AM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| Jun 16, 10:56 AM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Hickory, Morgan and 2 more | 9 hr |
| Jun 16, 12:01 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Polk | 8 hr |
| Jun 16, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Maries, Miller, Phelps, Pulaski and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.